# SDR DALA2020011300207

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.100" IN LENGTH ON THE FUSELAGE SKIN APPROX 0.150" BELOW THE 6TH STRINGER-ATTACH RIVET ALONG S-13AL AFT OF STA 1654.50 AS MARK PER W/C 5330-01229-01A STEP 4. C/A THE FUSELAGE SKIN APPROX 0.150" BELOW THE 6TH STRINGER-ATTACH RIVET ALONG S-13AL AFT OF STA1654.50 CRACKED SKIN REPAIRED AS PER B767-400 SRM 53-80-01 REPAIR 7 RELEASE 59.00 19DEC19. THE IS GATEGOR B REPAIR,INSPECTION THRESHOLD 30000 RLIGHT CYCLES ARTER AIRPLANE DELIVERY OR WITHIN 7500 FLIGHT CYCLES FROM THE REPAIR INSTALLATION,WHICHEVER COMES LAST AS PER B767-400 SRM53-80-01 REPAIR7 STEP 5 TABLE 202,(1437621)
